# SDR SWAA2023071757014

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB AT STA 787+16; 807+10 & +12; 827+6; & +9; WL 156; RBL 27<[01] VERIFIED SRM 53-60-15-0I-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE.05] LOCATED AND DRILLED NEW ACB DOOR CUT-OUT SUB-THRESHOLD WEB IAW SRM 51-40-05-0G-0 AND DWG#146A8340.;[06] VERIFIED STEP # 5;[07] OK TO ENAMEL;[08] COMPLETED STEPS 1-5; VERIFIED CORRECTIVE ACTION 7 OK TO ENAMEL;[09] APPLIED ONE COAT OF BMS10-11 TYPE II ENAMEL (P/N BAC702GL) AT SUB-THRESHOLD WEB BS 794.37- BS 847 RBL27 WL156 IAW SOPM 20-41-02. OK TO APPLICATION CIC;[10] VERIFIED CORRECTIVE ACTION 9; OK TO APPLICATION CIC;[11] APPLIED ONE LAYER OF BMS 3-23; TYPE II COMPOUND INHIBITING CORROSION BS794.367 TO BS 847 RBL 27 WL 156 I.A.W SRM 51-20-01. TIME OF APPLICATION :15-JUN-2023 21:44 UTC;[12] OK TO INSTALL;[13] VERIFIED CORRECTIVE ACTION 11 AND 12; OK TO INSTALL.;[14] INSTALLED ON AFT CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB AT BS 794.36 TO BS 847 RBL 27 IAW SRM 51-40-02 AND DWG 146A8340;[15] VERIFIED CORRECTIVE ACTION 14  VERIFIED MEASUREMENT TABLE;[16] JOB COMPLETE
